# SDR ASOA201101603

- Difficulty date: August 25, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 24,989 hours, 18,609 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM CORRODED BEYOND LIMITS FS 280 BETWEEN LBL 9.00 AND RBL 9.00.  FABRACATED ANGLES IAW REO 670-53-11-632 & DWG CC670-33292.   HEAT TREATED ANGLES IAW DWG CC670-33292.  LOCATED AND DRILLED ANGLE IAW 51-42-21-001-001-A01.   INSTALLED IAW SRM 51-42-06.
